# SDR USAA2012040900009

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 71,287 hours, 31,879 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ELEVATOR HINGE FITTING NR 4 HAS A WORN & LOOSE.  REPLACED LEFT HORIZONTAL STABILIZER ELEVATOR HINGE FITTING NR 4 IAW AMM 55-16-42.
